# SDR SWAA2015022636926

- Difficulty date: February 25, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 94,452 hours, 58,387 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD TE FLAP OTBD END DELAMINATED.  REPAIRED FLAP IAW SRM.
